2 doctors weighed in:
Are there any chemotherapeautic medications that will not cause hair loss for bone cancer?
2 doctors weighed in

Dr. Guy DaSilva
Preventive Medicine
1 doctor agrees
In brief: Chemo & hair loss
The nature of chemo for cancer is to stop division of highly proliferative cells like cancer; however, because the skin, GI tract and bone marrow are also highly proliferative, these areas, which includes hair follicles, also get targeted by chemo.
So if a.

In brief: Chemo & hair loss
The nature of chemo for cancer is to stop division of highly proliferative cells like cancer; however, because the skin, GI tract and bone marrow are also highly proliferative, these areas, which includes hair follicles, also get targeted by chemo.
So if a.
Dr. Guy DaSilva
Dr. Guy DaSilva
Thank
1 comment
Dr. William A Biermann
Not all chemotherapy drug will cause hair loss in the majority of patients. There are some such as gemzar that cause hair loss uncommonly
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
107,000 doctors available
Read more answers from doctors